# SDR AALA201706059024

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 8,839 hours, 2,784 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER PRESSURE BELOW LIMIT. SERVICED R4 DOOR DAMPER IAW AMM 52-10-00.
